# SDR WX0A2014103072241

- Difficulty date: October 29, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N887GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49932
- Aircraft time: 50,289 hours, 34,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 27943
- Condition: Discharged
- Location: Tail Cone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL CONE RELEASE HANDLE EMER LIGHT INOPERATIVE.  R & R EMER LIGHT BATTERY PACK B5-28 IAW AMM 33-53-00.  OPERATIONS CHECKED GOOD.
